# SDR SWIA200820382

- Difficulty date: November 16, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 30,946 hours, 43,793 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249046
- Part serial: 890455
- Condition: Failed
- Location: Rt Propeller
- Part time: 31,317 hours, 20,021 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, RIGHT NP DROPPED TO 99 PERCENT AND DID NOT RECOVER, ABORTED TAKEOFF.  REPLACED RIGHT PCU, P/N 782490-46 S/N ON 980810 S/N OFF 890455.
